# SDR UIEA2022012500077

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 106,784 hours, 18,787 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Part number: AS11508K0362
- Part serial: NSN
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K, S
- Precautionary procedure: A, O

## Discrepancy

EICAS GEAR TILT(  R/H BODY GEAR TILT HYDRAULIC LINE DAMAGED.  FABRICATED TEMPORARY REPAIR HOSE FROM FSK PER ATLAS GMM 3.24.1.  INSTALLED TEMPORARY REPAIR HOSE PER AMM 32-13-15.   /    )
